# SDR DALA2023011700330

- Difficulty date: May 6, 2019
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 84,247 hours, 14,343 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECTION I REPAIR TO LT VERTICAL STABILIZER SKIN PANEL REQUIRES SECTION II REPETITIVE VISUAL INSPECTIONS EVERY C-CHECK OR 24 MONTHS (WHICHEVER OCCURS FIRST). THIS REWORK IS ACCOMPLISHED PER ERA 577568-14.   ACCOMPLISHED DVI PER ERA577558-14, REV 0, SECTION II, NO SIGNS OF PNL CRACK, DETERIORATION, DELAMINATION, OR DISTRESS IN THE BLIND FASTENERS WERE FOUND.
